# SDR FDEA200901050038

- Difficulty date: January 5, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E AFT OF THE PYLON ; THE HYD LINES HAVE LOOSE MOUNT NUTS WHERE THE LINES PASS THROUGH THE WING T/E AREA.  COMPLIED WITH EA 6-5730-123698.  LEAK CHECKS GOOD IAW AMM 29-11-33-4.  HYDRAULIC FIRE VALVES OPS CHECK GOOD IAW AMM 29-10-00-5.
